MathSciNet Relay Station
MathSciNet bibliographic data
MR1434238 (98b:57012) 57M25 (33E20 57N10)
Kashaev, R. M. The hyperbolic volume of knots from the quantum dilogarithm. Lett. Math. Phys. 39 (1997), no. 3, 269–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement